Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 14, 2011

Starting with this volume no issues will be organized. The preprints will be listed in increasing order of date submission and only the pdf files of the papers provided by the authors will be available. They can be cited as:

[1] I.I. Surname, Title of the Paper, RGMIA Research Report Collection, 14(2011), Article 1, 10 pp.

 

1. S.S. Dragomir
Bounds for the Difference Between Functions of Selfadjoint Operators in Hilbert Spaces and Integral Means
  PDF 
2. S.S. Dragomir
Error Estimates in Approximating Functions of Selfadjoint Operators in Hilbert Spaces Via A Montgomery's Type Expansion
  PDF 
3. Alawiah Ibrahim and S.S. Dragomir
Power Series Inequalities Via Buzano's Result and Applications
  PDF 
4. A.G.  Ghazanfari and S.S. Dragomir
Bessel and Gruss Type Inequalities in Inner Product Modules over Banach *-Algebras
  PDF 
5. S.S. Dragomir
Bounding the Cebysev Functional for Functions of Bounded Variation and Applications
  PDF 
6. J.M. Aldaz
A Measure-Theoretic Version of the Dragomir-Jensen Inequality
  PDF 
7. M. Masjed-Jamei and S.S. Dragomir
A New Generalization of the Ostrowski Inequality and Applications
  PDF 
8. S.S. Dragomir and M. Raïssouli
Hermite-Hadamard Inequality for Point-Wise Convex Maps, Applications to Convex Operator Maps
  PDF 
9. S.S. Dragomir
Vectorial Error Estimates in Approximating Functions of Selfadjoint Operators in Hilbert Spaces by a Perturbed Taylor's Like Expansion
  PDF 
10. S.S. Dragomir
Vector and Operator Trapezoidal Type Inequalities for Continuous Functions of Selfadjoint Operators in Hilbert Spaces
  PDF 
11. Alawiah Ibrahim and S.S. Dragomir
Power Series Inequalities Via a Refinement of Schwarz's Inequality
  PDF 
12. Jian Liu
A New Proof of the Erdos-Mordell Inequality
  PDF 
13. S.S. Dragomir
A Survey on Jessen's Type Inequalities for Positive Functionals
  PDF 
14. S.S. Dragomir
Approximating the Riemann-Stieltjes Integral by a Trapezoidal Quadrature Rule with Applications
  PDF 
15. S.S. Dragomir
Norm and Numerical Radius Inequalities for Two Linear Operators in Hilbert Spaces, a Survey of Recent Results
  PDF 
16. S.S. Dragomir
Superadditivity and Subadditivity of Some Functinals with Applications to Inequalities
  PDF 
17. B.L.S. Prakasa Rao
Lambda-Renyi Relative Entropy Maximization
  PDF 
18. S.S. Dragomir
Quadrature Rules for the Riemann-Stieltjes Integral and Applications
  PDF   
19. S.S. Dragomir
The Quasilinearity of a Family of Functionals in Linear Spaces with Applications to Inequalities
  PDF 
20. J.O. Olaleru and A.A. Mogbademu
Modified Noor iterative Procedure for Uniformly Continuous Mappings in Banach Spaces
  PDF 
21. A.A. Mogbademu
A Three-Step Iterative Scheme for Generalized Φ-Hemicontractive Operators in Banach Spaces
  PDF 
22. M.E. Özdemir, M. Gurbuz and A.O. Akdemir
Inequalities for h-Convex Functions via Further Properties
  PDF 
23. V. Adiyasuren and TS. Batbold
Extension of Inequality Similar to Hardy-Hilbert's Integral Inequality
  PDF 
24. S.S. Dragomir
Quasilinearity of Some Functionals Associated with Monotonic Convex Functions
  PDF 
25. W.J. Liu and A. Tuna
Weighted Ostrowski, Trapezoid and Grüss Type Inequalities on Time Scales
  PDF 
26. W.J. Liu, A. Tuna and Y. Jiang
New Weighted Ostrowski and Ostrowski-Grüss Type Inequalities on Time Scales
  PDF 
27. W.J. Liu, A. Tuna and Y. Jiang
On Weighted Ostrowski Type, Trapezoid Type, Grüss Type and Ostrowski-Grüss Like Inequalities on Time Scales
  PDF 
28. A. Tuna, Y. Jiang and W.J. Liu
Weighted Ostrowski, Ostrowski-Grüss and Ostrowski-Čebyšev Type Inequalities on Time Scales
  PDF 
29. M.E. Özdemir, M.A. Latif and A.O. Akdemir
On Some Hadamard-Type Inequalities for Product of Two h-Convex Functions On the Co-ordinates
  PDF 
30. M.E. Özdemir, M.A. Latif and A.O. Akdemir
On Some Hadamard-Type Inequalities for Product of Two s-Convex Functions On The Co-ordinates
  PDF 
31. M.E. Özdemir, H. Kavurmaci and M. Avci
Hermite-Hadamard Type Inequalities for (h-(α,m))-Convex Functions
  PDF 
32. M.E. Özdemir, H. Kavurmaci and M. Avci
Some New Hermite-Hadamard Inequalities on s-Convex and s-Concave Functions
  PDF 
33. S.S. Dragomir and E. Momoniat
A Three Point Quadrature Rule for Functions of Bounded Variation and Applications
  PDF 
34. M.E. Özdemir, A. Ekinci and A.O. Akdemir
Generalizations of Integral Inequalities for Functions Whose Second Derivatives are Convex and m-Convex
  PDF 
35. J. Liu
Some New Inequalities for an Interior Point of a Triangle
  PDF 
36. H.-N. Shi, J. Zhang and C. Gu
New Proofs of Schur-Concavity for a Class of Symmetric Functions
  PDF 
37. H.-N. Shi, J. Zhang and C. Gu
Remarks on: Inequalities: Theory of Majorization and its Application by A. W. Marshall et. al
  PDF 
38. L. Ciurdariu
Inequalities for Modules and Unitary Invariant Norms
  PDF 
39. L. Ciurdariu
A Property of Operators with Orthogonal Ranges
  PDF 
40. Q. Xu, B.-Y. Xi and X.-M. Zhang
One Strengthen Form of Copson's Inequality
  PDF 
41. S.S. Dragomir and S. Abelman
Approximating the Riemann-Stieltjes Integral of n-Time Differentiable Integrands and of Bounded Variation Integrators with Applications
  PDF 
42. M. Raïssouli
Parameterized Logarithmic Mean
  PDF 
43. M. Raïssouli
Stability of the Stolarsky Mean and its Approximation in Terms of the Power Binomial Mean
  PDF 
44. S. Gao
Inequalities for the Seiffert’s Means in Terms of the Identric Mean
  PDF 
45. M.A. Latif and S.S. Dragomir
On some New Inequalities for Differentible Co-ordinated Convex Functions
  PDF 
46. J. Liu
On the Inequality R_p<R of the Pedal Triangle
  PDF 
47. S.S. Dragomir, N.M. Dragomir and D. Sherwell
Sharp Bounds for the Jensen Divergence with Applications
  PDF 
48. A. Barani, A.G. Ghazanfari and S.S. Dragomir
Hermite-Hadamard Inequality Through Prequasiinvex Functions
  PDF 
49. M.A. Latif,  S. Hussain and S.S. Dragomir
New Ostrowski Type Inequalities for Co-ordinated Convex Functions
  PDF 
50. M.W. Alomari
A Companion of Dragomir's Generalization of Ostrowski's Inequality and Applications in Numerical Integration
  PDF 
51. V. Mascioni
Inequalities for the Sum of Two Sines or Cosines
  PDF 
52. V. Mascioni
A note on Stolarsky, Arithmetic and Logarithmic Means
  PDF 
53. M.W. Alomari and S.S. Dragomir
Various Error Estimations for Several Newton-Cotes Quadrature Formulae in Terms of at Most First Derivative and Applications in Numerical Integration
  PDF 
54. M.A. Latif,  S. Hussain and S.S. Dragomir
New Inequalities of Hermite-Hadamard-Type for Co-ordinated Quasi-Convex Functions
  PDF 
55. M.A. Latif,  S. Hussain and S.S. Dragomir
On Some New Inequalities for Co-ordinated Quasi-Convex Functions
  PDF 
56. M.A. Latif,  S. Hussain and S.S. Dragomir
Refinements of Hadamard-Type Inequalities Co-ordinated Quasi-Convex Functions
  PDF 
57. M.W. Alomari
A Companion of Ostrowski’s Inequality for Mappings whose First Derivatives are Bounded and Applications in Numerical Integration
  PDF 
58. M.W. Alomari
A Generalization of Companion Inequality of  Ostrowski’s Type for Mappings whose First Derivatives are Bounded and Applications in Numerical Integration
  PDF 
59. M.W. Alomari
A Companion of Ostrowski's Inequality for the Riemann-Stieltjes Integral ab f(t) du(t), where f  is r-H-Holder Type and u  is of Bounded Variation and Applications.
  PDF 
60. A.G. Ghazanfari, S.S. Dragomir and B. Ghazanfari
Some Gruss Type Inequalities in lp2(X)
  PDF   
61. J. Rooin
On a Ky Fan Type Inequality due to H. Alzer
  PDF   
62. M.W. Alomari, M.E. Özdemir and H. Kavurmaci
On Companion of Ostrowski Inequality for Mappings whose First Derivatives Absolute Value are Convex with Applications
  PDF   
63. M. Iqbal, M.I. Bhatti and S.S. Dragomir
Hadamard-Type Inequalities Through h-Convexity
  PDF   
64. A. Barani, A.G. Ghazanfari and S.S. Dragomir
Hermite-Hadamard Inequality for Functions Whose Derivatives Absolute Values are Preinvex
  PDF
65. M.W. Alomari
A Companion of Ostrowski's Inequality for the Riemann-Stieltjes Integral ab f(t) du(t), where f  is of Bounded Variation and u  is of r-H-Holder Type  and Applications
  PDF
66. L. Ciurdariu
Integral Inequalities
  PDF
67. A.G. Ghazanfari, S.S. Dragomir, A. Barani and M. Shakoori
Hermite-Hadamard Type Inequality for Operator Convex and Operator Preinvex Functions
  PDF
68. M. Raïssouli
Refinements for Mean-Inequalities Via the Stability Concept
  PDF
69. A. Barani, S. Barani and S.S. Dragomir
Refinements of Hermite-Hadamard Type Inequality for Functions Whose Second Derivatives Absolute Values are Quasi Convex
  PDF
70. M.A. Latif,  S. Hussain and S.S. Dragomir
On some New Fejer-Type Inequalities for Co-ordinated Convex Functions
  PDF 
71. S.S. Dragomir
Reverses of the Jensen Inequality in Terms of the First Derivative and Applications
  PDF 
72. S.S. Dragomir
Some Reverses of the Jensen Inequality with Applications
  PDF 
73. A. Barani, S. Barani and S.S. Dragomir
Hermite-Hadamard Inequalities for Functions Whose Second Derivatives Absolute Values are P-Convex
  PDF 
74. S.S. Dragomir
A Refinement and a Divided Difference Reverse of Jensen's Inequality with Applications
  PDF 
75. S.S. Dragomir
Quasilinearity of the Jensen Integral Inequality with Applications
  PDF 
76. S.S. Dragomir
Some Jensen Type Inequalities for Square-Convex Functions of Selfadjoint Operators in Hilbert Spaces
  PDF 
77. J. Liu
On a Geometric Inequality of Oppenheim
  PDF 
78. J. Liu
New Refinements of the Neuberg-Pedoe Inequality
  PDF 
79. S.S. Dragomir and I. Fedotov
Approximating the Stieltjes Integral Via a Weighted Trapezoidal Rule with Applications
  PDF 
80. S.S. Dragomir and I. Gomm
Bounds for Two Mappings Associated to the Hermite-Hadamard Inequality
  PDF 
81. L. Ciurdariu
Inequalities in Admissible Spaces
  PDF 
82. S. Wasowicz and A. Witkowski
On Some Inequality of Hermite-Hadamard Type
  PDF 
83. A.G. Ghazanfari, M. Shakoori, A. Barani and S.S. Dragomir
Hermite-Hadamard Type Inequality for Operator  Preinvex Functions
  PDF
84. S.S. Dragomir, M.S. Moslehian and Y.J. Cho
Some Reverses of a Cauchy-Schwarz Inequality for Complex Functions of Selfadjoint Operators in Hilbert Spaces
  PDF 
85. J. Liu
A New Sharpening of the Erdos-Mordell Inequality and Related Inequalities
  PDF 
86. S.S. Dragomir and I. Gomm
Some New Bounds for Two Mappings Related to the Hermite-Hadamard Inequality for Convex Functions
  PDF 
87. M.W. Alomari
A Generalization of Weighted Companion of Ostrowski Integral Inequality for Mappings of Bounded Variation
  PDF
88. Alawiah Ibrahim, Maslina Darus and S.S. Dragomir
Fekete-Szego Problem for Concave Univalent Functions Defined by Salagean Operator
  PDF 
89. Alawiah Ibrahim, Maslina Darus and S.S. Dragomir
Coefficient Bounds for a Certain Subclass of Univalent Functions
  PDF 
90. Alawiah Ibrahim, Maslina Darus and S.S. Dragomir
Generalizations of Salagean Operator for a Certain Subclass of Univalent Functions
  PDF 
91. Alawiah Ibrahim, S.S. Dragomir, P. Cerone and Maslina Darus
Inequalities for Power Series with Positive Coefficients
  PDF 
92. M.W. Alomari and M.A. Latif
A Weighted Companion for the Ostrowski and the Generalized Trapezoid Inequalities for Mappings of Bounded Variation
  PDF 
93. M.A. Latif and S.S. Dragomir
New Ostrowski Type Inequalities for Co-ordinated s-Convex Functions in the Second Sense
  PDF 
94. Z. Latreuch and B. Belaidi
Like Chebyshev's Inequalities For Convex Functions
  PDF 
95. A. Barani, S. Barani and S.S. Dragomir
Simpson's Type Inequalities for Functions Whose Third Derivatives in the Absolute Values are P-Convex
  PDF
96. M.W. Alomari
A Companion of Gruss Type Inequality for Riemann-Stieltjes Integral and Applications
  PDF
97. M.W. Alomari
Some Gruss Type Inequalities for Riemann-Stieltjes Integral and Applications
  PDF
98. Z. Latreuch and B. Belaidi
New Inequalities For Convex Sequences 
  PDF
99. M. Masjed-Jamei and S.S. Dragomir
An Analogue of the Ostrowski Inequality and Applications
  PDF
100. M. Masjed-Jamei and S.S. Dragomir
An Analogue of the Ostrowski-Grüss Inequality and  Applications
  PDF
101. M.E. Ozdemir and C. Yildiz
The Hadamard's Inequality for Quasi-Convex Functions Via Fractional Integrals
  PDF 
102. M. Masjed-Jamei and S.S. Dragomir
Three Error Bounds for the Simpson Quadrature Rule
  PDF 
103. M.A. Latif and S.S. Dragomir
New Inequalities of Hermite-Hadamard Type for Functions Whose Derivatives in Absolute Value are Convex with Applications to Special Means and to General Quadrature Formula
  PDF 
   
   
Last modified: March 13 2014 16:11:15.

Navy Line